An upper bound for the cardinality of ans-distance subset in real euclidean space, II

Abstract

It is shown that ifX is ans-distance subset inR d, then |X|≦( d+s s ).

This is a preview of subscription content, access via your institution.

References

  1. [1]

    E. Bannai andE. Bannai, An upper bound for the cardinality of ans-distance subset in real Euclidean space,Combinatorica 1 (1981), 99–102.

    MATH  MathSciNet  Google Scholar 

  2. [2]

    A. Blokhuis, A new upper bound for the cardinality of 2-distance sets in Euclidean space,Eindhoven Univ. of Technology, Memorandum 1981—04, Feb. 1981.

  3. [3]

    A. Blokhuis, An upper bound for the cardinality ofs-distance sets inE d andH d,Eindhoven Univ. Techn. Memorandum 1982-68, May 1982. (This is also part of his Ph. D. Thesis entitled “Few distance sets”, 1983.)

  4. [4]

    E. W. Hobson,The Theory of Spherical and Ellipsoidal Harmonics, Cambridge, 1931.

  5. [5]

    D. G. Larman, C. A. Rogers andJ. J. Seidel, On two-distance sets in Euclidean space,Bull. London Math. Soc. 9 (1977), 261–267.

    MATH  Article  MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

Supported in part by NSF grant MCS7903128 A01.

Supported in part by NSF grant MCS.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bannai, E., Bannai, E. & Stanton, D. An upper bound for the cardinality of ans-distance subset in real euclidean space, II. Combinatorica 3, 147–152 (1983). https://doi.org/10.1007/BF02579288

Download citation

AMS subject classification (1980)

  • 05 B 99
  • 51 M 99